# SDR SWIA201333583

- Difficulty date: May 30, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 26,316 hours, 22,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL FLOOD LIGHT IN MAIN CABIN DOOR AREA OUT, RELAMPED.
